# SDR AALA20150812004

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 88,499 hours, 14,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 3149683
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND EXTERNAL EMER LIGHT AFT OF LT WING IS INOPERATIVE.  R & R LAMP HOLDER ASSEMBLY IAW 33-51-06.  SYS CHECKED NORMAL.
